Alert archive / Colorado / Flash Flood Warnings in 2025
Flash Flood Warning 5, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 11, 2025, 7:15 PM MDT for Otero County, Pueblo County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2025, 7:15 PM MDT (01:15 UTC)
- Expired
- Jul 11, 2025, 10:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Otero County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 59 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.3 hours before the alert went out and 369 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1969 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 2034 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.2
The text
As transmitted.
371
WGUS55 KPUB 120115
FFWPUB
COC089-101-120415-
/O.NEW.KPUB.FF.W.0005.250712T0115Z-250712T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
715 PM MDT Fri Jul 11 2025
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
West Central Otero County in southeastern Colorado...
Southeastern Pueblo County in southeastern Colorado...
* Until 1015 PM MDT.
* At 715 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2.5 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
mainly rural areas of West Central Otero and Southeastern Pueblo
Counties
This includes the Apishapa and Mustang waterways.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3805 10407 3802 10398 3788 10399 3775 10410
3778 10419 3784 10439 3805 10408
FLASH FLOOD...RADAR INDICATED
$$
KAM3 follow-up statements
934
WGUS75 KPUB 120222
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
822 PM MDT Fri Jul 11 2025
COC089-101-120415-
/O.CON.KPUB.FF.W.0005.000000T0000Z-250712T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Otero CO-Pueblo CO-
822 PM MDT Fri Jul 11 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT THIS
EVENING FOR WEST CENTRAL OTERO AND SOUTHEASTERN PUEBLO COUNTIES...
At 822 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1.5 and 3 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
mainly rural areas of West Central Otero and Southeastern Pueblo
Counties
This includes the Apishapa and Mustang waterways.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3805 10407 3802 10398 3788 10399 3775 10410
3778 10419 3784 10439 3805 10408
FLASH FLOOD...RADAR INDICATED
$$
KAM458
WGUS75 KPUB 120335
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
935 PM MDT Fri Jul 11 2025
COC089-101-120415-
/O.CON.KPUB.FF.W.0005.000000T0000Z-250712T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Otero CO-Pueblo CO-
935 PM MDT Fri Jul 11 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT THIS
EVENING FOR WEST CENTRAL OTERO AND SOUTHEASTERN PUEBLO COUNTIES...
At 935 PM MDT, Doppler radar indicated thunderstorms that produced
heavy rain across the warned area have moved off to the east.
Between 1.5 and 3 inches of rain have fallen. Flooding impacts will
continue, but no additional rainfall is expected. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams as well as
other poor drainage and low-lying areas.
Some locations that will experience flash flooding include...
mainly rural areas of West Central Otero and Southeastern Pueblo
Counties
This includes the Apishapa and Mustang waterways.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3805 10407 3802 10398 3788 10399 3775 10410
3778 10419 3784 10439 3805 10408
FLASH FLOOD...RADAR INDICATED
$$
KAM911
WGUS75 KPUB 120412
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
1012 PM MDT Fri Jul 11 2025
COC089-101-120422-
/O.EXP.KPUB.FF.W.0005.000000T0000Z-250712T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Otero CO-Pueblo CO-
1012 PM MDT Fri Jul 11 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 1015 PM MDT THIS EVENING FOR
WEST CENTRAL OTERO AND SOUTHEASTERN PUEBLO COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat, however, water levels could be high along Mustang and
Apishapa rivers. Stay away from stream banks and continue to heed
remaining road closures.
&&
LAT...LON 3805 10407 3802 10398 3788 10399 3775 10410
3778 10419 3784 10439 3805 10408
$$
KAMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 6:01 PM MDT, 1 hour 14 minutes earlier. Its key messages:
- Showers and thunderstorms lasting through the evening over the southeast plains, marginal severe wx and local heavy rain possible.
- Cooler tomorrow with a lesser amount of showers and storms(some still strong w/locally heavy rain).
- Daily afternoon and evening shower and storms are expected through the long term period.
Area forecast discussion, Jul 11, 6:01 PM MDT, 1 hour 14 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 601 PM MDT Fri Jul 11 2025 .KEY MESSAGES... - Showers and thunderstorms lasting through the evening over the southeast plains, marginal severe wx and local heavy rain possible. - Cooler tomorrow with a lesser amount of showers and storms(some still strong w/locally heavy rain). - Daily afternoon and evening shower and storms are expected through the long term period. && .SHORT TERM /THROUGH SATURDAY NIGHT/... Issued at 202 PM MDT Fri Jul 11 2025 Currently, early this afternoon scattered showers and thunderstorms were noted along mtns/plains interface with dry conditions elsewhere. Temps were in the 80s across nearly all of the plains with 70s valleys and 50s and 60s mtns. Mesoanalysis indicated about 500-1000 J/kg of CAPE were noted on the plains with 20-25 knts of shear. PWATs were about normal over the plains but it was quite dry over the interior valleys. Showers and tstorms will continue ot increase and push out onto the plains. Guidance continues to indicate it will be more of a later show as most of the storms will not get their acts together until early this evening over the plains. With just modest cape and shear available, primarily expect strong to marginally svr storms with some locally heavy rain possible. storms will move slowly east through the evening hours and I would not be too surprised to see several storms still ongoing across the far eastern plains around midnight. Any storms which train could cause some locally flooding issues over the eastern plains later this evening. Skies will likely remain rather cloudy tonight over the plains and some guidance keeps showers going well into the overnight hours. dry and clear conditions are anticipated over the mtns and valleys. For tomorrow, skies will gradually clear over the plains, and it will be rather very cool tomorrow as max temps are only expected to get into the 70s and 80s over the plains. The San Luis Valley may actually be warmer than the SE CO plains tomorrow due to the cooler air advecting onto the plains. There will likely be some showers and storms tomorrow, but once again it will be a late show due to the cooler air over the plains. Overall, the best areas of unstable air tomorrow will likely be along the mtns/plains interface, and this is where the best chance of precip will be tomorrow. Storms should clear relatively quickly tomorrow early evening. \/Hodanish && .LONG TERM /SUNDAY THROUGH FRIDAY/... Issued at 329 AM MDT Fri Jul 11 2025 Sunday - Thursday: Through the long term period, active weather is expected each day, as showers and storms impact portions of the region. Overall, not much has changed from previous long term forecast, with messy northwesterly to northerly expected to be in place as a ridge of high pressure sits across the southwestern US. While no major forcing is still expected, orographic forcing will be in place with this flow pattern, along with periods of enhanced forcing from frontal surges late in this period. With these forcing mechanisms, along with moisture still in place each day, daily afternoon and evening showers and thunderstorms are expected. The highest coverage of showers and storms is anticipated to remain along the mountains, where forcing will be maximized. With that said though, greater coverage is expected to expand across the plains around midweek next week as the aforementioned cold fronts push across the area. And like most summer days, a strong thunderstorm or two can't be ruled out, with frequent lightning, gusty outflow winds around 40 mph, small hail, and brief periods of heavy rain the most likely hazards with any more organized convection. Beyond all of that, breezy winds and increased afternoon and evening cloud cover are expected each day. Looking at temperatures, through Tuesday, near seasonal temperatures are anticipated for much of the area. Then for Wednesday and Thursday, a cool down to below seasonal values is expected thanks to the cold front passage. && .AVIATION /00Z TAFS THROUGH 00Z SUNDAY/... Issued at 554 PM MDT Fri Jul 11 2025 COS and PUB...Scattered showers and thunderstorms will affect the terminals through at least 03Z, with brief MVFR conditions possible in locally heavy rain, along with gusty outflow winds up to 40kts and small hail at the terminals. Another cold front will push south across the plains overnight, with developing moist upslope flow leading to low VFR to MVFR cigs at the terminals early Saturday morning. VFR cigs with chances of showers and storms for the afternoon at both terminals. ALS...VFR conditions with diurnal wind regimes at the terminal through the next 24 hours. There will be low end chances of storms at the terminal tomorrow afternoon, which would most likely produce gusty outflow winds. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...HODANISH/MOZLEY LONG TERM...SIMCOE AVIATION...MW
Hazardous weather outlook, Jul 11, 10:50 AM MDT, 8 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1050 AM MDT Fri Jul 11 2025 COZ058>089-093>099-121700- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1050 AM MDT Fri Jul 11 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon through Tonight Showers and thunderstorms will develop over the region later this afternoon, with the brunt of the activity occurring during the late afternoon time period, and lasting well into the evening hours. A few storms will likely become strong to severe, with hail near 1 inch in diameter and wind gusts in excess of 60 mph. The strongest storms are expected over the Palmer Divide, the Raton Mesa and the far eastern plains. In addition to the severe weather threat, there is more moisture in the atmosphere today, so locally heavy rainfall capable of causing localized flash flooding will be possible over all of the plains later today and into tonight. All storms will produce dangerous cloud to ground lightning. Thunderstorms will track east across the Plains and exit into Kansas late tonight into Saturday morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Daily afternoon and evening showers and thunderstorms are expected Saturday through Thursday. Saturday has the highest chances of stronger storms, particularly across the eastern plains, with strong outflow winds up to 60 mph the primary hazard. Otherwise, the most likely hazards with any more organized storms will be gusty outflow winds around 40 mph, small hail, frequent lightning, and brief periods of heavy rain. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. Hodanish
In the hours before
Special weather statement, Jul 11, 5:44 PM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
544 PM MDT Fri Jul 11 2025
COZ078>080-120015-
Wet Mountains between 6300 and 10000Ft CO-
Wet Mountain Valley Below 8500 Ft CO-Wet Mountains above 10000 Ft CO-
544 PM MDT Fri Jul 11 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CUSTER COUNTY
THROUGH 615 PM MDT...
At 544 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles northeast of Crestone Peak, or 40 miles west of Pueblo, moving
southeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Silver Cliff and Rosita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3809 10544 3817 10533 3809 10509 3794 10532
TIME...MOT...LOC 2344Z 317DEG 12KT 3811 10534
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 11, 6:21 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
621 PM MDT Fri Jul 11 2025
COZ072-078>080-087-120045-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Wet Mountains above 10000 Ft CO-
621 PM MDT Fri Jul 11 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HUERFANO AND
SOUTHEASTERN CUSTER COUNTIES THROUGH 645 PM MDT...
At 620 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles north of Gardner, or 40 miles southwest of Pueblo, moving south
at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northwestern
Huerfano and southeastern Custer Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3806 10537 3808 10521 3783 10507 3779 10541
TIME...MOT...LOC 0020Z 351DEG 11KT 3800 10528
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 11, 6:30 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
630 PM MDT Fri Jul 11 2025
COZ086-120100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
630 PM MDT Fri Jul 11 2025
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL PUEBLO COUNTY THROUGH 700
PM MDT...
At 630 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Pueblo Reservoir to 17 miles
south of Salt Creek. Movement was east at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Southwestern Pueblo and Salt Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3824 10467 3823 10456 3798 10443 3796 10469
3807 10486 3817 10489 3822 10480
TIME...MOT...LOC 0030Z 271DEG 9KT 3814 10479 3799 10464
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrLocal storm report, Jul 11, 6:45 PM MDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
645 PM MDT Fri Jul 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM Hail 9 W San Isabel 37.99N 105.23W
07/11/2025 M1.25 Inch Custer CO Trained Spotter
&&
kamSpecial weather statement, Jul 11, 7:00 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
700 PM MDT Fri Jul 11 2025
COZ079-080-087-120130-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountains above 10000 Ft CO-
700 PM MDT Fri Jul 11 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL HUERFANO AND
SOUTHEASTERN CUSTER COUNTIES THROUGH 730 PM MDT...
At 700 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Greenhorn Mountain, or 37 miles southwest of
Pueblo, moving south at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of north central
Huerfano and southeastern Custer Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3795 10525 3801 10516 3790 10504 3779 10522
TIME...MOT...LOC 0100Z 338DEG 8KT 3794 10517
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 11, 7:10 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
710 PM MDT Fri Jul 11 2025
COZ094-099-120145-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
710 PM MDT Fri Jul 11 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BACA AND
SOUTHEASTERN LAS ANIMAS COUNTIES THROUGH 745 PM MDT...
At 710 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Pritchett, or 21 miles southwest of Springfield,
moving southwest at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southwestern Baca
and southeastern Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight MDT for
southeastern Colorado.
&&
LAT...LON 3731 10297 3720 10270 3700 10283 3700 10320
TIME...MOT...LOC 0110Z 023DEG 10KT 3721 10291
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EPThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 6:00 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 30 min |
| Jul 11, 6:04 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 26 min |
| Jul 11, 6:10 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 35 min |
| Jul 11, 6:17 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 28 min |
| Jul 11, 6:21 PM MDT | Special Weather Statement | PUB | Custer | 24 min |
| Jul 11, 6:25 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano | 35 min |
| Jul 11, 6:29 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 31 min |
| Jul 11, 6:30 PM MDT | Special Weather Statement | PUB | Pueblo | 30 min |
| Jul 11, 6:42 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 33 min |
| Jul 11, 6:43 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Pueblo | 32 min |
| Jul 11, 6:48 PM MDT | Severe Thunderstorm Warning | PUB | Custer | 27 min |
| Jul 11, 7:00 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| Jul 11, 7:10 PM MDT | Special Weather Statement | PUB | Baca | 35 min |
| Jul 11, 7:18 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 27 min |
| Jul 11, 7:20 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 25 min |
| Jul 11, 7:29 PM MDT | Special Weather Statement | PUB | Bent | 31 min |
| Jul 11, 7:43 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 32 min |
| Jul 11, 8:01 PM MDT | Special Weather Statement | PUB | Bent | 29 min |
| Jul 11, 8:05 PM MDT | Special Weather Statement | PUB | Huerfano | 25 min |
| Jul 11, 8:16 PM MDT | Special Weather Statement | PUB | Bent | 29 min |
| Jul 11, 8:24 PM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| Jul 11, 8:33 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 27 min |
| Jul 11, 8:45 PM MDT | Special Weather Statement | PUB | Bent | 30 min |
| Jul 11, 8:54 PM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| Jul 11, 8:57 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 33 min |
| Jul 11, 9:01 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 29 min |
| Jul 11, 9:29 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 31 min |
| Jul 11, 10:00 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 30 min |
| Jul 11, 10:30 PM MDT | Special Weather Statement | PUB | Kiowa | 30 min |
| Jul 11, 10:55 PM MDT | Special Weather Statement | PUB | Prowers | 35 min |
| Jul 12, 2:28 PM MDT | Special Weather Statement | PUB | Rio Grande | 32 min |
| Jul 12, 3:01 PM MDT | Special Weather Statement | PUB | Teller | 29 min |
| Jul 12, 3:22 PM MDT | Special Weather Statement | PUB | Fremont | 23 min |
| Jul 12, 3:32 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Teller | 28 min |
| Jul 12, 3:45 PM MDT | Special Weather Statement | PUB | Costilla | 30 min |
| Jul 12, 3:56 PM MDT | Special Weather Statement | PUB | Fremont | 34 min |
| Jul 12, 4:02 PM MDT | Special Weather Statement | PUB | Fremont | 28 min |
| Jul 12, 4:23 PM MDT | Special Weather Statement | PUB | Costilla | 37 min |
| Jul 12, 4:31 PM MDT | Severe Thunderstorm Warning | PUB | Costilla, Huerfano, Las Animas | 29 min |
| Jul 12, 4:52 PM MDT | Special Weather Statement | PUB | Custer | 23 min |
| Jul 12, 4:56 PM MDT | Severe Thunderstorm Warning | PUB | Costilla, Huerfano, Las Animas | 34 min |
| Jul 12, 5:11 PM MDT | Special Weather Statement | PUB | Custer | 34 min |
| Jul 12, 5:26 PM MDT | Special Weather Statement | PUB | Costilla | 34 min |
| Jul 12, 5:29 PM MDT | Special Weather Statement | PUB | Alamosa | 31 min |
| Jul 12, 5:45 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| Jul 12, 5:53 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
Nearby
Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.